# SDR DALA1235979257

- Difficulty date: March 28, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N957DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53527
- Aircraft time: 39,368 hours, 22,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S00484
- Condition: Corroded
- Location: Bs 234
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEAT TRACK RBL 44.5 BS 234.  REMOVED AND REPLACED SEAT TRACK PER SRM 51-40-01 FIG 4 AND FIG 6.
